MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reported that the spo2 connection continues to drop.He noted no errors or messages appeared when the connection would drop.He confirmed he swapped the cables with known working spo2 cables, and the issue persisted.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10: concomitant medical device: central nurse's station model: pu-681ra sn: (b)(6).
 
Event or Problem Description
The biomedical engineer (bme) reported that the spo2 connection continues to drop.He noted no errors or messages appeared when the connection would drop.He confirmed he swapped the cables with known working spo2 cables, and the issue persisted.No patient harm was reported.
 
Additional Manufacturer Narrative
Reported that the spo2 connection continues to drop.He noted no errors or messages appeared when the connection would drop.He confirmed he swapped the cables with known working spo2 cables, and the issue persisted.Investigation conclusion: the returned device was cleaned, decontaminated, and inspected.Evidence of prior fluid exposure was observed, including residue in connectors and corrosion on battery contacts, along with cosmetic wear.The reported spo2 connection dropout could not be reproduced during extended functional testing with a simulator and continuous transmission to the receiver and cns over approximately 48 hours.As a precaution, internal components, including the spo2 board, were replaced, and post-repair testing confirmed the device operated within manufacturer specifications.The root cause could not be determined.Additional device information: d10: concomitant medical device: central nurse's station.Model: pu-681ra.Sn: (b)(6).Additional information: b4 date of this report.D9 device available for evaluation.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23302478
Report Number8030229-2025-05647
Device Sequence Number15934296
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PU-681RA SN (B)(6). ; PU-681RA SN (B)(6).
Patient SexUnknown